CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
ON THE STABILITY OF TWO-DIMENSIONAL NONISENTROPIC ELASTIC VORTEX SHEETS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2519-2533
Authors:  Chen, Robin ming;  Huang, F. E. I. M. I. N.;  Wang, D. E. H. U. A.;  Yuan, D. I. F. A. N.
Favorite  |  View/Download:61/0  |  Submit date:2021/10/26
Vortex sheets  Elastodynamics  contact discontinuities  stability  
GLOBAL SOLUTIONS OF A TWO-DIMENSIONAL RIEMANN PROBLEM FOR THE PRESSURE GRADIENT SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2475-2503
Authors:  Chen, Gui-qiang G.;  Wang, Q. I. N.;  Zhu, S. H. E. N. G. G. U. O.
Favorite  |  View/Download:54/0  |  Submit date:2021/10/26
Two-dimensional Riemann problems  global solutions  pressure gradient system  Euler equations  hyperbolic conservation laws  mixed type  degenerate elliptic equations  shocks  transonic shock  vortex sheets  free boundary problem  
NONLINEAR STABILITY AND EXISTENCE OF VORTEX SHEETS FOR INVISCID LIQUID-GAS TWO-PHASE FLOW 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2019, 卷号: 39, 期号: 6, 页码: 3535-3575
Authors:  Huang, Feimin;  Wang, Dehua;  Yuan, Difan
Favorite  |  View/Download:94/0  |  Submit date:2019/12/13
Inviscid liquid-gas two-phase flow  vortex sheets  Nash-Moser scheme  loss of derivatives  nonlinear stability  
Nonlinear Stability of Relativistic Vortex Sheets in Three-Dimensional Minkowski Spacetime 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 591-695
Authors:  Chen, Gui-Qiang G.;  Secchi, Paolo;  Wang, Tao
Favorite  |  View/Download:81/0  |  Submit date:2020/01/10
Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles 期刊论文
ADVANCES IN MATHEMATICS, 2019, 卷号: 346, 页码: 946-1008
Authors:  Chen, Gui-Qiang G.;  Huang, Fei-Min;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:102/0  |  Submit date:2019/12/13
Steady Euler flows  Large vorticity  Characteristic discontinuities  Free boundary  Existence  Uniqueness  
anewproofofwustheoremonvortexsheets 期刊论文
sciencechinamathematics, 2012, 卷号: 55, 期号: 7, 页码: 1449
Authors:  Wang Chao;  Zhang Zhifei
Favorite  |  View/Download:63/0  |  Submit date:2020/01/10
A new proof of Wu's theorem on vortex sheets 期刊论文
SCIENCE CHINA-MATHEMATICS, 2012, 卷号: 55, 期号: 7, 页码: 1449-1462
Authors:  Wang Chao;  Zhang ZhiFei
Favorite  |  View/Download:52/0  |  Submit date:2021/01/14
ILL-POSEDNESS  SINGULARITY  EQUATIONS  BMO  vortex sheet  Birkhoff-Rott equation  BMO  Calderon-Zygmund operators  
Dynamic depletion of vortex stretching and non-blowup of the 3-D incompressible euler equations 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2006, 卷号: 16, 期号: 6, 页码: 639-664
Authors:  Hou, Thomas Y.;  Li, Ruo
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Existence of weak solutions to some vortex density models 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2003, 卷号: 34, 期号: 6, 页码: 1279-1299
Authors:  Du, Q;  Zhang, P
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
quantized vortices  vortex density  hydrodynamics  vortex sheets  weak convergence  measure-valued solutions